MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported by the sales rep that the suture bridge broke on the customer's rapidloc 2/0 paracryl 27 degree while tightening the suture.The customer used another rapidloc 2/0 paracryl 27 degree and the device would not tighten during a meniscal repair.The case was completed with a third like device.There were no patient consequences or damage to the meniscus but a 5 minute delay was reported.The devices were discarded by the customer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was discarded and not available for evaluation.There is no information about the surgery suggesting the failure of the device.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.A dhr review has been conducted and the results indicate that this batch of product was processed without any incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
RAPIDLOC PDS/PLA 2/0 PAN 27
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7423138
Report Number1221934-2018-50445
Device Sequence Number18841532
Product Code MAI
UDI-Device Identifier10886705010202
UDI-Public10886705010202
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number228312
Device Lot Number3928672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer06/30/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1